# SDR DHL2003802571

- Difficulty date: December 3, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTERWING 723 PANEL LOWER SKIN DELAMINATED STA 742.000.  REMOVED AND REPLACED NR 723 PANEL ASSY ON RIGHT WING CENTERWING, STA 742.000 IAW SRM 51-3-0 PG 1.
